# SDR P5CA0300892

- Difficulty date: July 6, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 551,649 hours, 10,392 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 35EN234
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS - TAKEOFF WARING HORN SOUNDED WHEN THROTTLES ADVANCED - UNABLE TO SELECT APL NOSE DOWN ON STAB TRIM GREEN BAND SELECTOR (TRIM 3.5).  REPLACED STAB SWITCH S334.
